# SDR AALA202102049007

- Difficulty date: February 1, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 31,445 hours, 3,535 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771128
- Part serial: 8378
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R DOOR SLIDE PRESSURE INDICATOR GAUGE IS IN THE RED BAND. REPLACED 1R DOOR-MOUNTED SLIDE PACK ASSEMBLY WITH SERVICEABLE UNIT IAW AMM 25-66-01 AND WORKCARD 72L0025001.
